# SDR UPS06846746

- Difficulty date: March 31, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1120 L36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CC1 STA 1120 AT L36 FRAME HAS EXFOLIATION CORROSION.  CUT OUT DAMAGED SECTION OF FRAME AT STA 1120 L36 IAW SRM 53-2-0 FIG 2.  FABRICATED AND INSTALLED FILLER, ANGLES, AND FRAME REPAIR ANGLE IAW SRM 53-02-00-002, 53-02-00 FIG 2, AND SRM 51-1-8.
